MDJunction - People Helping People
 
Ask a Question
09/19/2012 11:00 AM

drug reaction?

will125
Posts: 1
New Member

My 34 year daughter was switched to Keppra and lamictal(from depakane).

Since then she has been making faces, grinding her teeth, and in general does not appear comfortable. We started to reduce her Keppra dosage and it seemed to help a little. Really wondering if anyone elses daughter experiences the teeth grinding, face grimacing etc. With or without Keppra. Thanks

Reply

02/25/2013 03:41 AM
Shani
Posts: 10
New Member

If you havnt already join rettnett and ask this question, there are so many parents of rett girls on there and there will be many that will be able to answer this question for you.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved